# SDR LR7A2016061400800

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 43,626 hours, 22,441 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 7075T60063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12, CHECK UNDER JOB CARD HC5313, FOUND THE RT AFT FUSELAGE INTERIOR FS836, BULKHEAD WEB ANGLE CRACKED AT WL190, WL185, RBL62.  REPAIRED IAW SMP583, SRM FIG 51-140-19.
